Asymptotic behavior in time of solution to the nonlinear Schrödinger equation with higher order anisotropic dispersion

Jean Claude Saut, Junichi Segata

研究成果: ジャーナルへの寄稿記事

1 引用 (Scopus)

抄録

We consider the asymptotic behavior in time of solutions to the nonlinear Schrödinger equation with fourth order anisotropic dispersion (4NLS) which describes the propagation of ultrashort laser pulses in a medium with anomalous time-dispersion in the presence of fourth-order time-dispersion. We prove existence of a solution to (4NLS) which scatters to a solution of the linearized equation of (4NLS) as t → ∞.

元の言語英語
ページ(範囲)219-239
ページ数21
ジャーナルDiscrete and Continuous Dynamical Systems- Series A
39
発行部数1
DOI
出版物ステータス出版済み - 1 1 2019

Fingerprint

Nonlinear equations
Nonlinear Equations
Asymptotic Behavior
Higher Order
Fourth Order
Ultrashort Laser Pulses
Scatter
Ultrashort pulses
Anomalous
Propagation

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

これを引用

@article{def2c374c6814d149d70dcaca27672fb,
title = "Asymptotic behavior in time of solution to the nonlinear Schr{\"o}dinger equation with higher order anisotropic dispersion",
abstract = "We consider the asymptotic behavior in time of solutions to the nonlinear Schr{\"o}dinger equation with fourth order anisotropic dispersion (4NLS) which describes the propagation of ultrashort laser pulses in a medium with anomalous time-dispersion in the presence of fourth-order time-dispersion. We prove existence of a solution to (4NLS) which scatters to a solution of the linearized equation of (4NLS) as t → ∞.",
author = "Saut, {Jean Claude} and Junichi Segata",
year = "2019",
month = "1",
day = "1",
doi = "10.3934/dcds.2019009",
language = "English",
volume = "39",
pages = "219--239",
journal = "Discrete and Continuous Dynamical Systems",
issn = "1078-0947",
publisher = "Southwest Missouri State University",
number = "1",

}

TY - JOUR

T1 - Asymptotic behavior in time of solution to the nonlinear Schrödinger equation with higher order anisotropic dispersion

AU - Saut, Jean Claude

AU - Segata, Junichi

PY - 2019/1/1

Y1 - 2019/1/1

N2 - We consider the asymptotic behavior in time of solutions to the nonlinear Schrödinger equation with fourth order anisotropic dispersion (4NLS) which describes the propagation of ultrashort laser pulses in a medium with anomalous time-dispersion in the presence of fourth-order time-dispersion. We prove existence of a solution to (4NLS) which scatters to a solution of the linearized equation of (4NLS) as t → ∞.

AB - We consider the asymptotic behavior in time of solutions to the nonlinear Schrödinger equation with fourth order anisotropic dispersion (4NLS) which describes the propagation of ultrashort laser pulses in a medium with anomalous time-dispersion in the presence of fourth-order time-dispersion. We prove existence of a solution to (4NLS) which scatters to a solution of the linearized equation of (4NLS) as t → ∞.

UR - http://www.scopus.com/inward/record.url?scp=85056112672&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85056112672&partnerID=8YFLogxK

U2 - 10.3934/dcds.2019009

DO - 10.3934/dcds.2019009

M3 - Article

VL - 39

SP - 219

EP - 239

JO - Discrete and Continuous Dynamical Systems

JF - Discrete and Continuous Dynamical Systems

SN - 1078-0947

IS - 1

ER -